# SDR YENA20150227035

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 43,949 hours, 15,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 051668
- Condition: Failed
- Location: Emergency Lights
- Part time: 35,418 hours, 12,312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND EPSU RT UNIT FAULT LOCATION, 12WL.  R & R EPSU AT LOCATION 12WL IAW AMM 33-51-38-020-051-A AND 33-51-30-420-050-A COMPLETED FUNCTIONAL CHECK IAW AMM 33-51-38-860-052-A TEST GOOD.
